# SDR GAIA99176

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 219.80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTS AT BS 211.8 AND BS 219.80 JUST LWR OF LWR RT PITOT TUBE.  INSTALLED DOUBLER REPAIR AT BS 219.8 EXTERIOR FUSELAGE SKIN JUST LWR OF THE LWR RT PITOT TUBE.  MATERIAL USED 2024-T3, 0-.050 INCH, 9 INCH BY 9 INCH.  REPAIR ACCOMPLISHED IAW SRM 53-30-3 FIG 1.  REF:  N/R 3580 FOR DETAILS.  NO DENT FOUND ON STA 211.8.  (X).
